Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lexicographic TAF Algebras


Authors: Justin R. Peters and Yiu Tung Poon
Journal: Trans. Amer. Math. Soc. 349 (1997), 4825-4855
MSC (1991): Primary 46M40, 47D25; Secondary 06F25
DOI: https://doi.org/10.1090/S0002-9947-97-02040-0
MathSciNet review: 1443887
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Lexicographic TAF algebras constitute a class of triangular AF
algebras which are determined by a countable ordered set $\Omega $, a dimension function, and a third parameter. While some of the important examples of TAF algebras belong to the class, most algebras in this class have not been studied. The semigroupoid of the algebra, the lattice of invariant projections, the Jacobson radical, and for some cases the automorphism group are computed. Necessary and sufficient conditions for analyticity are given. The results often involve the order properties of the set $\Omega $.


References [Enhancements On Off] (What's this?)

  • [D] A-P. Donsig, Semisimple triangular AF algebras, J. Functional Analysis 111 (1993), 323-349. MR 94b:46084
  • [DH] A-P. Donsig and A. Hopenwasser, Order preservation in limit algebras, J. Functional Analysis 133 (1995), 342-394. MR 96k:46099
  • [HPS] R. Herman, I. Putnam and C. Skau, Ordered Bratteli diagrams, dimension groups and topological dynamics, Internat. J. Math. 3 (1992), 827-864. MR 94f:46096
  • [Hu] S. Hu, Homotopy Theory, Academic Press (1959). MR 21:5186
  • [MS] P.S. Muhly and B. Solel, Subalgebras of groupoid $C^{*}$-algebras, J. für die reine und angew. Math. 402 (1989), 41-75. MR 90m:46098
  • [Pe Wa] J.R. Peters and B.H. Wagner, Triangular AF algebras and nest subalgebras of UHF algebras, J. Operator Theory 25 (1991), 79-123. MR 94c:46116
  • [PPW1] J.R. Peters, Y.T. Poon and B.H. Wagner, Triangular AF algebras, J. Operator Theory 23 (1990), 81-114. MR 91h:46102
  • [PPW2] J.R. Peters, Y.T. Poon and B.H. Wagner, Analytic TAF algebras, Can. J. Math., Vol. 45 (5), (1993), 1009-1031. (Correction: Vol. 46 (2) (1994), 395-6.). MR 94m:46113a,b
  • [Po Wa] Y.T. Poon and B.H. Wagner, $\mathbb {Z}$-analytic TAF algebras and dynamical systems, Houston J. Math. 19 (1993), 181-199. MR 95f:46113
  • [Pr 1] S.C. Power, On the outer automorphism groups of triangular alternation limit algebras, J. Functional Analysis 113 (1993), 462-471. MR 95g:47065
  • [Pr 2] -, Infinite lexicographic products of triangular algebras, Bull. London Math. Soc. 27 (1995), 273-277. MR 96e:47047
  • [Pr 3] -, Lexicographic semigroupoids, Ergodic Theory Dynamical Systems 16 (1996), 365-377. MR 97d:47050
  • [R] J.G. Rosenstein, Linear Orderings, Academic Press, 1982. MR 84m:06001
  • [Wa] B. Wagner, Triangular AF algebras induced by lexicographic orders, preliminary report.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46M40, 47D25, 06F25

Retrieve articles in all journals with MSC (1991): 46M40, 47D25, 06F25


Additional Information

Justin R. Peters
Affiliation: Department of Mathematics, Iowa State University, Ames, Iowa 50011-2064
Email: peters@iastate.edu

Yiu Tung Poon
Affiliation: Department of Mathematics, Iowa State University, Ames, Iowa 50011-2064
Email: ytpoon@iastate.edu

DOI: https://doi.org/10.1090/S0002-9947-97-02040-0
Received by editor(s): November 27, 1995
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society